File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Optimal insurance in a changing economy

TitleOptimal insurance in a changing economy
Authors
Issue Date2014
PublisherAmerican Institute of Mathematical Sciences. The Journal's web site is located at http://aimsciences.org/journals/home.jsp?journalID=23
Citation
Mathematical Control and Related Fields, 2014, v. 4 n. 2, p. 187-202 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/196565
ISSN
2015 Impact Factor: 0.756
2015 SCImago Journal Rankings: 0.710
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorLiu, Jen_US
dc.contributor.authorYiu, Cen_US
dc.contributor.authorSiu, Ten_US
dc.contributor.authorChing, WKen_US
dc.date.accessioned2014-04-22T08:36:30Z-
dc.date.available2014-04-22T08:36:30Z-
dc.date.issued2014en_US
dc.identifier.citationMathematical Control and Related Fields, 2014, v. 4 n. 2, p. 187-202en_US
dc.identifier.issn2156-8472-
dc.identifier.urihttp://hdl.handle.net/10722/196565-
dc.languageengen_US
dc.publisherAmerican Institute of Mathematical Sciences. The Journal's web site is located at http://aimsciences.org/journals/home.jsp?journalID=23-
dc.relation.ispartofMathematical Control and Related Fieldsen_US
dc.rightsMathematical Control and Related Fields. Copyright © American Institute of Mathematical Sciences.-
dc.titleOptimal insurance in a changing economyen_US
dc.typeArticleen_US
dc.identifier.emailChing, WK: wching@hku.hken_US
dc.identifier.authorityChing, WK=rp00679en_US
dc.identifier.doi10.3934/mcrf.2014.4.187-
dc.identifier.scopuseid_2-s2.0-84893923260-
dc.identifier.hkuros228590en_US
dc.identifier.volume4en_US
dc.identifier.issue2-
dc.identifier.spage187en_US
dc.identifier.epage202en_US
dc.identifier.isiWOS:000331935000003-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats